RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 11, Pages 1542–1550 (Mi de10490)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

Optimal Stabilization of Adaptive Dynamical Systems with Distributed Parameters: II

V. Yu. Tertychnyi-Dauri

St. Petersburg Institute of Precision Mechanics and Optics

Full text: PDF file (985 kB)

English version:
Differential Equations, 2001, 37:11, 1618–1626

Bibliographic databases:

UDC: 517.977,56
Received: 20.01.1998

Citation: V. Yu. Tertychnyi-Dauri, “Optimal Stabilization of Adaptive Dynamical Systems with Distributed Parameters: II”, Differ. Uravn., 37:11 (2001), 1542–1550; Differ. Equ., 37:11 (2001), 1618–1626

Citation in format AMSBIB
\Bibitem{Ter01}
\by V.~Yu.~Tertychnyi-Dauri
\paper Optimal Stabilization of Adaptive Dynamical Systems with Distributed Parameters: II
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 11
\pages 1542--1550
\mathnet{http://mi.mathnet.ru/de10490}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1951188}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 11
\pages 1618--1626
\crossref{https://doi.org/10.1023/A:1017925001127}


Linking options:
  • http://mi.mathnet.ru/eng/de10490
  • http://mi.mathnet.ru/eng/de/v37/i11/p1542

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. Yu. Tertychny-Dauri, “Conditional variational problems of control for distributed-parameter systems”, Autom. Remote Control, 69:11 (2008), 1873–1891  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:40
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019